MAUDE Adverse Event Report: BARD ACCESS SYSTEMS 8.0FR W/-4 VITACUFF PERC; CHRONIC CATHETER

BARD ACCESS SYSTEMS 8.0FR W/-4 VITACUFF PERC; CHRONIC CATHETER
Model Number 7711804
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.This is the only complaint reported to date for this lot number and failure mode.One 8fr groshong catheter was returned for evaluation.A microscopic and tactile evaluation were performed.The tissue cuff was noted to be detached from the catheter.Examination of the tissue cuff and catheter revealed use residue.Adhesive was observed at the 24cm depth marker.The adhesive was observed to be thorough, without any obvious voids.The tactile evaluation noted significant tensile weakness and necking adjacent to the adhesive section of the catheter and the proximal end of the catheter.Therefore, the investigation can be confirmed for the reported detached and/or defective tissue cuff.Per the evacuation results, significant tensile weakness and necking adjacent to the adhesive/cuff section of the catheter was noted.While a definitive root cause could not be determined based upon the available information, it is possible that procedural factors contributed to the reported event.Potential contributing factors include catheter and/or cuff manipulation prior to or during attempted use.It is unknown if patient factors may have also contributed to the reported event.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one(1) malfunction event.A review of the events indicated that model 7711804 chronic catheter during catheter insertion, the cuff allegedly came off.It was further reported that the device replaced with another one.This report was received from one source.This event involved one female patient, (b)(6) years of age with no reported patient injury.

Brand Name
8.0FR W/-4 VITACUFF PERC
Common Device Name
CHRONIC CATHETER
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8532598
Report Number3006260740-2019-01065
Device Sequence Number19211260
Product Code LJS
UDI-Device Identifier00801741036767
UDI-Public(01)00801741036767
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number7711804
Device Catalogue Number7711804
Device Lot NumberRECX1619
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2019
Initial Report FDA Received Date04/19/2019
Patient Sequence Number1